# SDR WTAA950279

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 780
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Compass System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FAT - AIRCRAFT DIRECTIONAL HEADING REPORTED OFF DURING CRUISE FLIGHT.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  AVIONICS INSPECTED AND TESTED COMPASS SYSTEM AND NAVIGATION SYSTEM.  NO DEFECTS NOTED.  UNABLE TO DUPLICATE REPORTED DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (M)
